# SDR DL73K030504

- Difficulty date: June 2, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- Aircraft time: 55,597 hours, 41,457 cycles
- Engine: Pwa JT8D15
- Engine time: 48,119 hours, 39,774 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 48,119 hours, 39,774 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG FUEL FLOWS WERE 1500 SPLIT AFTER TAKEOFF.  TRIED ENG ANTIICE ON AND MISMATCH ON THROTTLES REVERSED.  EPR ON LEFT ENG 1.40 AND ON RIGHT ENG WAS 1.77.  AFTER CONSULTATION WITH MAINTENANCE COORDINATOR AND DISPATCH, DIVERTED TO MCO.  DUPLICATED ITEM ON R/U.  REPLACED NR 1 ENG NOSE DOME.  LEAK CHECK NBR 1 PT2 LINE, RAN ENGS 1 AND 2 PER PFHB.  ALL CHECKS NORMAL.
